# SDR YENA2018100560488

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 2018-159127 FLOORBEAM +Y1292 AT LEVEL STR 23L FR 64 TO FR 66 + 5 AT AFT GALLEY AREA (1EA); REF NR 2018-159127 REPLACED FLOORBEAM +Y1292 AT LEVEL STR 23 L BTW FR 64 TO FR 66 AT AFT GALLEY AREA IAW A320 SRM 51-72-11
